Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Follicles rupturing on both side of ovaries. Taken Grefova injection. Possibility of conception, multiple pregnancies?

Hi, may I im 26year old.i taken inj grefova 150 from 4th day of my mensuturation to 10th 12 14th day scan Dr said they are 5matured follicles totally in both ovaries. today is 15th day taken scan, doctor said follicles ruptured both side of my ovaries...wat it is mean Dr? and ther is morre fluid it possible to conceive this month , is ther any chance for multiple pregnancies???
Asked On : Thu, 3 May 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hello madam,
welcome to healthcaremagic,

the maturing of 5 follicles and the rupture of 2 of them are both very good signs.
there is high chances of one or both the ovum getting fertilized.

so if both the ovum gets fertilized you will have twin pregnancy.

be happy and pray that your efforts to conceive becomes successful.

wishing you all the best
take care.

Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor